ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Homonuclear NOE in spatially periodic spin systems

Landy, Steven B and Shekar, SC and Rao, Nageswara BD (1990) Homonuclear NOE in spatially periodic spin systems. In: Journal of Magnetic Resonance (1969), 90 (3). pp. 439-451.

[img] PDF
NOE.pdf - Published Version
Restricted to Registered users only

Download (799kB) | Request a copy
Official URL: http://dx.doi.org/10.1016/0022-2364(90)90049-F

Abstract

The nuclear Overhauser effect equations are solved analytically for a homonuclear group of spins whose sites are periodically arranged, including the special cases where the spins lie at the vertices of a regular polygon and on a one-dimensional lattice. t is shown that, for long correlation times, the equations governing magnetization transfer resemble a diffusion equation. Furthermore the deviation from exact diffusion is quantitatively related to the molecular tumbling correlation time. Equations are derived for the range of magnetization travel subsequent to the perturbation of a single spin in a lattice for both the case of strictly dipolar relaxation and the more general situation where additional T1 mechanisms may be active. The theory given places no restrictions on the delay (or mixing) times, and it includes all the spins in the system. Simulations are presented to confirm the theory.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Elsevier Science.
Department/Centre: Division of Physical & Mathematical Sciences > Physics
Depositing User: Ms TV Yashodha
Date Deposited: 14 Mar 2011 08:50
Last Modified: 14 Mar 2011 08:50
URI: http://eprints.iisc.ac.in/id/eprint/35094

Actions (login required)

View Item View Item